Mathematische Zeitschrift

, Volume 217, Issue 1, pp 577–606 | Cite as

Applications of symplectic homology I

  • A. Floer
  • H. Hofer
  • K. Wysocki
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    C. Conley and E. Zehnder. Morse type index theory for flows and periodic solutions of Hamiltonian equations.Comm. Pure Appl. Math., 37:207–253, 1984.MATHMathSciNetGoogle Scholar
  2. 2.
    I. Ekeland and H. Hofer. Convex Hamiltonian energy surfaces and their closed trajectories.Comm. Math. Physics, 113:419–467, 1987.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    I. Ekeland and H. Hofer. Symplectic topology and Hamiltonian dynamics.Math. Zeit., 200:355–378, 1990.CrossRefMathSciNetGoogle Scholar
  4. 4.
    I. Ekeland and H. Hofer. Symplectic topology and Hamiltonian dynamics II.Math. Zeit., 203:553–567, 1990.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Y. Eliashberg. A theorem on the structure of wave fronts and its application in symplectic topology.Funct. Anal. and its Appl., 21:227–232 1987MathSciNetGoogle Scholar
  6. 6.
    A. Floer and H. Hofer. Coherent orientations for periodic orbit problems in symplectic geometry.Math. Z., 212: 13–38, 1993MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    A. Floer and H. Hofer. Symplectic homology i: Open sets in ℂn.Math. Z., 215: 37–88, 1994MATHMathSciNetGoogle Scholar
  8. 8.
    A. Floer and H. Hofer. Symplectic homology II: General symplectic manifolds. In preparation.Google Scholar
  9. 9.
    A. Floer, H. Hofer, and D. Salamon. A note on unique continuation in the elliptic Morse theory for the action functional. In preparation.Google Scholar
  10. 10.
    A. Floer, H. Hofer, and K. Wysocki. Applications of symplectic homology II. In preparation.Google Scholar
  11. 11.
    M. Gromov. Pseuodoholomorphic curves in symplectic manifolds.Invent. Math., 82:307–347, 1985.MATHCrossRefGoogle Scholar
  12. 12.
    M. Gromov. Soft and hard differential geometry. InProceedings of the ICM at Berkeley 1986, pages 81–89, 1987.Google Scholar
  13. 13.
    H. Hofer. Estimates for the energy of a symplectic map.Comm. Math. Helvetici., 68: 48–72, 1993MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    H. Hofer.Geometry of low dimensional manifolds 2, pages 15–34. Edited by S.K. Donaldson and C. Thomas, 1990. LMS Lecture Notes.Google Scholar
  15. 15.
    H. Hofer. On the topological properties of symplectic maps.Proceedings of the Royal Society of Edinburgh 115 A, pages 25–38, 1990.MathSciNetGoogle Scholar
  16. 16.
    H. Hofer. Symplectic invariants. InProceedings of the ICM Kyoto 1990, 1990, 521–528.Google Scholar
  17. 17.
    H. Hofer and E. Zehnder. Symplectic invariants and Hamiltonian dynamics. Book to appear in Birkhäuser in 1994Google Scholar
  18. 18.
    H. Hofer and E. Zehnder. Periodic solutions on hypersurfaces and a result by C. Viterbo.Invent. Math. 90:1–7, 1987MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    H. Hofer and E. Zehnder.Analysis et cetera. chapter A new capacity for symplectic manifolds, pages 405–428. Academic press, 1990. Edit: P. Rabinowitz and E. Zehnder.Google Scholar
  20. 20.
    D. McDuff. Blowing up and symplectic emdeddings in dimension 4.Topology, 30(3): 409–421, 1991MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    P. Rabinowitz. Periodic solutions of Hamiltonian systems.Comm. Pure Appl. Math., 31:157–184, 1978.MathSciNetGoogle Scholar
  22. 22.
    C. Viterbo. Capacités symplectiques et applications.Astérisque, Séminaire Bourbaki, 695, 1989.Google Scholar
  23. 23.
    C. Viterbo. A proof of the Weinstein conjecture in ℝ2n,Ann. Inst. H. Poincaré, Anal. nonlinéaire, 4:337–357, 1987.MATHMathSciNetGoogle Scholar
  24. 24.
    C. Viterbo. Symplectic topology as the geometry of generating functions.Math. Ann., 292: 685–710, 1992MATHCrossRefMathSciNetGoogle Scholar
  25. 25.
    A. Weinstein. Lectures on symplectic geometry.AMS, Providence, R.I., 29, 1979. CBMS Reg. Conf. Series in Math.Google Scholar
  26. 26.
    A. Weinstein. On the hypothesis of Rabinowitz’s periodic orbit theorems.J. Diff. Equations, 33:353–358, 1979.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • A. Floer
    • 1
  • H. Hofer
    • 1
  • K. Wysocki
    • 1
  1. 1.ETH Zürich, MathematikZürichSwitzerland

Personalised recommendations